# SDR SWAA2021072926727

- Difficulty date: February 5, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 324ML HAS CORROSION ON BOTH SIDES OF PANEL / REMOVED CORROSION FROM VERTICAL STABILIZER PNL #324 ORIG 'T' 0.050'; LOSS 0.004'; REMAIN 0.046' FOUND OUT OF LIMITS DUE NO ALLOWABLE DAMAGE FOUND. VERIFIED MATERIAL (20-24-73 0.050'); LOCATED; DRILLED; COUNTERSUNK; TREATED; PRIMED. PAINTED NEW #324ML; PERFORMED A CONFORMITY STATEMENT
